# SDR ASAA2014052807962

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,894 hours, 6,287 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 285A10107
- Part serial: D04686
- Condition: Faulted
- Location: Ee Bay
- Part time: 23,684 hours, 7,249 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED DURING DESCENDING TURN FOR NO APPARENT REASON.  ENGAGED AND HAD TO DO IT AGAIN IN DESCENDING TURN.  ACFT GROUNDED. CYCLED SMYD 2 CMPTR DC "SPD LIM" FLAG OUT, MSG 27-32000 GONE.  R & R NR 2 SMYD REF MM 27-32-42-400-801.  ACCOMPLISHED LAND VERIFY TEST REF MM 22-00-01-730-801 ALL TEST PASSED.
